International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 293-304

On the semi-sub-hypergroups of a hypergroup

Ch. G. Massouros

54 Klious Street, Cholargos, Athens 155 61, Greece

Received 20 October 1987; Revised 5 December 1989

Copyright © 1991 Ch. G. Massouros. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we study some properties of the semi-sub-hypergroups and the closed sub-hypergroups of the hypergroups. We introduce the correlated elements and the fundamental elements and we connect the concept antipodal of the latter with Frattin's hypergroup. We also present Helly's Theorem as a corollary of a more general Theorem.